# SDR 97ZZZM820

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 655223536
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION 9C57-306-09 PT 2 OF 2) ON RIGHT INBOARD STABILIZING BEAM.  REMOVED AND REPLACED RT INBOARD STABILIZING BEAM PER MM.  (M)
